# SDR 95ZZZX4248

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46048
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Part number: 47713921C
- Condition: Sheared
- Location: Lt Mlg
- Part time: 887 hours
- Component: 57531185543
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KEWR/KBWI - FLT 118 - AFTER TAKEOFF OUT OF KEWR, THE DOORS, LIGHT, AND LANDING GEAR UNSAFE LIGHT STAYED ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURE AND LIGHTS STAYED ILLUMINATED.  HYDRAULIC PRESSURE AND QTY NORMAL.  NORMAL LANDING MADE AT KBWI.  MAINTENANCE FOUND LT MLG RETRACT PIN SHEARED.  FERRIED TO KMCN FOR REPAIR.  (SUP-INFO TO FOLLOW).
